MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS, INC ESOPHYX Z+; ODE

ENDOGASTRIC SOLUTIONS, INC ESOPHYX Z+; ODE
Model Number R2007
Medical Device Problem Codes Loss of or Failure to Bond (1068); Mechanical Problem (1384); Retraction Problem (1536); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a transoral incisionless fundoplication (tif) procedure.Throughout the tif procedure, the physician reported issues when delivering fasteners from the esophyx device and troubleshooted the problem.One stylet was reportedly outside of the gray molding and would not retract.The esophyx device was uneventfully removed form the patient.There is no reported patient impact.
 
Additional Manufacturer Narrative
The returned device was evaluated at merit medical and an adhesive bond between one of the fastener tubes and distal shaft end was found separated.Based on the available information received by egs, the cause of the reported incident could not be conclusively determined.There was no reported patient impact associated with this incident and merit medical deemed the incident as non-reportable at the time of the initial complaint.Egs has now determined if there is a recurrence of this malfunction, a serious adverse event may occur.Therefore, this incident is now reportable.
 
Additional Manufacturer Narrative
This medwatch supplemental report is being submitted for more robust device coding and use of annex a as requested by the fda.Merit medical systems inc.1600 west merit parkway south jordan, ut 84095 (b)(4).Corrections to this medwatch report: updated a codes to include 1536, 1384, and 1670.

Brand Name
ESOPHYX Z+
Common Device Name
ODE
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS, INC
18109 ne 76th street
suite 100
redmond WA 98052
Manufacturer (Section G)
ENDOGASTRIC SOLUTIONS, INC
18109 ne 76th st
suite 100
redmond WA 98052
Manufacturer Contact
shala famil
18109 ne 76th st
suite 100
redmond 98052
4087055521
MDR Report Key20091463
Report Number3005473391-2024-00232
Device Sequence Number7736706
Product Code ODE
UDI-Device Identifier00810275011089
UDI-Public(01)00810275011089(11)240319(17)260319(10)403785
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K240879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2026
Device Model NumberR2007
Device Catalogue NumberR2007
Device Lot Number403785
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown